# SDR DL76L081764

- Difficulty date: December 18, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N197DN
- Make and model: Boeing 767332
- Aircraft serial: 28454
- Aircraft time: 52,446 hours, 7,749 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18195816
- Part serial: 1191
- Condition: Out Of Limits
- Location: Te Flap
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT RECEIVED FLAP T/E SHUTDOWN MSG.  COULD NOT CLEAR MSG.  FOUND THE NR 4 FLAP POSITION TRANSMITTER OUT LIMITS.  REPLACED NR 4 FLAP POS T/E AND INSTALLED A -16 FSEU PER AMM PERFORMED ADJ TEST PER AMM CKS OK.
